# SDR SWI2025F00644

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 47,144 hours, 42,343 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Loose
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR LEVER UP, GEAR DISAGREE MESSAGE CAME ON AND RAN QRH BUT MESSAGE PERSISTS AND RETURNED TO IAH TO LAND. (FLIGHT 5297 - FILED CLOSED)PLEASE REFERENCE AML 1606345 FOR FDR DOWNLOAD. PER FDR ANALYSIS. RH MLG NEVER REGISTERED IN THE UPLOCK POSITION IN THE AIR WHEN NLG AND LH MLG WERE RETRACTED. PLEASE REFERENCE AML 1606385  AFTER LANDING, PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM AND FREE FALL THEN NORMAL GEAR EXTENSION/RETRACTION ALL OPS CHECKS GOOD. DURING DETAIL INSPECTION OF RH MLG EXTENSION/RETRACTION SYSTEM FOUND RH MLG UPLOCK SENSOR TARGET LOOSE AND GAP WAS OUT OF LIMIT. PLEASE REFERENCE AML 1606378 FOR ADJUSTMENT OF UPLOCK SENSOR TO TARGET CLEARANCE TO LIMIT. OPS CHECK GOOD.PLEASE REFERENCE AML 1606372 FOR JACKING AND REMOVE JACK.PLEASE REFERENCE AML 1606386 FOR INSTALL AND REMOVE JACK PAD.
